# SDR DALA2023050503531

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 88,449 hours, 39,452 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3241 FUSELAGE/WASTE SERVICE PANEL CUTOUT/602461-14 REV B SECT IV SKIN INSPECTION AT OVERSIZED HOLES. CORRECTIVE ACTION: REPAIRED PER 602461-14 REV B SECTION IV. (2752131)
